# SDR DALA1164385641

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,972 hours, 1,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER TELEPHONE ANTENNAS AT BS 1550 STR 28R FWD MOUNTING HOLE 1EA RIVET HOLE FOUND CRACK APPROX 3/32 INCH LONG AS MARKED STR 28R.  PASSENGER TELEPHONE ANTENNAS FWD MOUNTING SKIN HOLE 1EA REPAIRED IAW ER/A 497645-14 REV O.  DENT DECAL INSTALLED FOR INSP/MTC MONITORING IAW TOPP 30-10-70 PS 900-5-1 NO 4.
